Consult your doctor or pharmacist before starting to take paracetamol.
If the pain persists for more than 5 days, the fever for more than 3 days, or if the pain or fever worsen or other symptoms appear, you should consult your doctor and reevaluate the clinical situation.
Children and adolescents
This medication should not be administered to children under 10 years of age, or with a weight of less than 33 kg. Consult your doctor or pharmacist as there are presentations available with doses adapted to this group of patients.
Interference with analytical tests
If you are tohave any analytical test (including blood, urine, etc… tests) inform your doctor that you are taking this medication, as it may alter the results.
Paracetamol may alter the values of uric acid and glucose determinations.
Other medications and ParacetamolVir
Inform your doctor or pharmacist if you are taking, have taken recently, or may need to take any other medication.
Paracetamol may interact with the following medications:
Do not use with other analgesics (medications that reduce pain) without consulting your doctor.
Avoid simultaneous use of this medication with other medications that contain paracetamol, for example, medications for the flu and cold, as high doses may cause liver damage. Do not take more than one medication that contains paracetamol without consulting your doctor.
As a general rule for any medication, it is recommended to inform your doctor or pharmacist systematically if you are being treated with another medication. In the case of treatment with oral anticoagulants, this medication can be administered occasionally as the preferred analgesic.
ParacetamolVirwith food, drinks, and alcohol
The use of paracetamol in patients who regularly consume alcohol (three or more alcoholic beverages per day - beer, wine, liquor, etc.-) may cause liver damage. |
The taking of this medication with food does not affect the efficacy of the same.
Pregnancy, lactation, and fertility
Pregnancy
Consult your doctor or pharmacist before using any medication.
In case of need, paracetamol can be used during pregnancy. You should use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Consult your doctor if the pain or fever do not decrease or if you need to take the medication more frequently.
IMPORTANT FOR WOMEN
If you are pregnant or think you may be pregnant, consult your doctor before taking this medication. The consumption of medications during pregnancy can be dangerous for the embryo or fetus, and should be monitored by your doctor.
Lactation
Consult your doctor or pharmacist before using any medication.
Paracetamol passes into breast milk, so women in the lactation period should consult their doctor or pharmacist before taking this medication.
Driving and operating machinery
No effects have been described that modify the ability to drive and operate machinery.
Follow exactly the administration instructions of this medication indicated by your doctor or pharmacist. In case of doubt, consult your doctor or pharmacist again.
Remember to take your medication. This medication must be taken orally.
The tablets are scored, which allows the tablet to be divided into equal doses.
According to your preferences, the tablets can be taken directly or divided in half with water, milk, or fruit juice.
Adults and adolescents over 15 years old (and weight over 50 kg): the usual dose is 1 or 2 tablets, according to the intensity of the symptoms, 3 to 4 times a day. The doses should be spaced at least 4 hours apart. No more than 4 grams (8 tablets) should be taken in 24 hours.
It should be avoided to use high daily doses of paracetamol for prolonged periods of time as it increases the risk of suffering adverse effects such as liver damage.
Patients with liver diseases: before taking this medication, they must consult their doctor. They should take the amount of medication prescribed by their doctor with a minimum interval of 8 hours between each dose. They should not take more than 2 grams (4 tablets) of paracetamol in 24 hours.
Patients with kidney diseases: before taking this medication, they must consult their doctor. They should take a maximum of one tablet (500 mg of paracetamol) per dose.
Older patients: they should consult their doctor.
Use in children and adolescents
It is necessaryto respect the dosages defined according to weight. The child's age according to weight is given for information purposes only.
The recommended daily dose of paracetamol is approximately 60 mg/kg/day, which is divided into 4 or 6 doses per day, that is15 mg/kg every 6 hours or 10 mg/kg every 4 hours.
-Children weighing between 33 kg and 42 kg (approximately 10 to 12 years old): 1 tablet per dose, every 6 hours,up to a maximum of 4 tablets per day.
-Children weighing between 42 kg and 50 kg (approximately 12 to 15 years old): 1 tablet per dose, every 4 hours,up to a maximum of 6 tablets per day.
When requiring the administration of doses lower than 500 mg of paracetamol per dose, other presentations of paracetamol should be used that adapt to the required dosing.
If you take more ParacetamolThan you should
If you have taken more paracetamol than you should, consult your doctor or pharmacist immediately or call the Toxicological Information Service, phone 915 620 420.
If an overdose has been taken, you should go to a medical center immediately, even if there are no symptoms, as they often do not appear until three days after the overdose, even in cases of severe intoxication.
The symptoms of an overdose may be: dizziness, vomiting, loss of appetite, yellowish discoloration of the skin and eyes (jaundice), and abdominal pain.
The treatment of an overdose is more effective if it is initiated within 4 hours of taking the medication.
Patients undergoing barbiturate treatment or those suffering from chronic alcoholism may be more susceptible to a paracetamol overdose.
If you forgot to take Paracetamol
Do not take a double dose to compensate for the missed doses, simply take the missed dose when you remember, taking the next doses with the indicated interval (at least 4 hours).
If you have any other doubts about the use of this medication, ask your doctor or pharmacist.
This medication may produce the following adverse effects:
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect that does not appear in this prospectus. You can also report them directly through the Spanish System for Pharmacovigilance of Medicinal Products for Human Use:https://www.notificaram.es. By reporting adverse effects, you can contribute to providing more information about the safety of this medication.
Keep this medication out of the sight and reach of children.
No special storage conditions are required.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of packaging and unused medications at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and unused medications. By doing so, you will help protect the environment.
Composition ofParacetamolVir
Appearance of the product and contents of the packaging
Paracetamol Vir are white, oblong, scored tablets conditioned in PVC/Aluminum blisters in a cardboard box.They are presented in packs of 20 tablets.
Holder of the marketing authorization and responsible for manufacturing
Industria Química y Farmacéutica Vir, S.A.
C/Laguna 66-70. Polígono Industrial Urtinsa II.
28923. Alcorcón (Madrid)
Spain
Last review date of this leaflet: February 2025
Other sources of information
The detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Маєте питання щодо цього лікування або ваших симптомів? Зв'яжіться з ліцензованим лікарем для отримання допомоги та персонального догляду.